Blank Cover Image
タイトル、所在が表示されます

Journal of mathematical sciences, the University of Tokyo

フォーマット:
雑誌
責任表示:
edited by Department of Mathematical Sciences, the University of Tokyo
言語:
英語
出版情報:
Tokyo, Japan : Department of Mathematical Sciences, the University of Tokyo, 1994-
形態:
v. ; 26 cm
著者名:
ISSN:
13405705
巻次(年次):
Vol. 1, no. 1 (1994)-
継続前誌:
Scientific papers of the College of Arts and Sciences, the University of Tokyo <AA10538733>
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学 <AA00697967>
書誌ID:
AA11021653
子書誌情報
Loading
eリソース
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

茨城大学理学部数学教室, 茨城大学理学部数理科学科

Dept. of Mathematics, Faculty of Science, Ibaraki University

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

東京工業大学理学部数学教室

Dept. of Mathematics, Tokyo Institute of Technology

林, 鶴一, 東北大学

[Tôhoku University]

徳島大学, 徳島大学教育学部数学教室, 徳島大学工学部数学教室, 徳島大学教養部数学教室, 徳島大学総合科学部数理科学教室

Tokushima University

徳島大学, 徳島大学総合科学部数理科学教室, 徳島大学工学部数学教室

University of Tokushima

九州大学大学院数理学研究科, 九州大学大学院数理学研究院

Graduate School of Mathematics, Kyushu University

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University

12 雑誌 T.R.U. mathematics

東京理科大学

Science University of Tokyo